# SDR A6WA2018012445588

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 37,123 hours, 34,873 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE AIR DRIVEN GENERATOR DEPLOYED UNCOMMANDED. COMPLIED WITH QRH,  GENERATORS DID NOT PICK UP THE LOAD, AND POWER TRANSFER OVERRIDE SWITCH DID NOT WORK. DIVERTED.  THE GENERATOR TRANSFER OCCURRED BELOW 80 KNOTS AFTER LANDING.  REPLACED ADG AUTO DEPLOY CONTROL PANEL UNIT.  CHECKED GOOD.  REPLACED CONTROL PANEL  CONNECTOR.
